# SDR IPXA2016071505883

- Difficulty date: July 7, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, R3 DOOR AFT FRAME INTERNAL TORQUE BOX WEB CRACKED BS 1305 X -19.   REPAIRED THE WEB IAW SRM 53-40-15 REPAIR 3 FIG. 201.  MAJOR REPAIR.
